# SDR CALA2025111111128

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 101,504 hours, 24,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WONT ARM SURVIVAL STATIC LINE GOT TANGLED IN THE GIRTBAR MECHANISM. UNTANGLED AN STOWED PER AMM 25-66-10-402-022, FIG 204.
